Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 2, Pages 261-281

The (16,16,2) designs

1Department of Mathematics, Lehigh University, Bethlehem 18015, Pennsylvania, USA
2Department of Mathematics, Lafayette College, Easton 18042, Pennsylvania, USA

Received 15 November 1978

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. F. Assmus, Jr and Chester J. Salwach, “The designs,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 2, pp. 261-281, 1979. doi:10.1155/S0161171279000247